# SDR SWAA113654

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 44,061 hours, 25,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Part number: 141A5211
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK FOUND, FLIGHT DECK FLOOR PANEL CORRODED BETWEEN STATIONS 260 TO 270 BL 0 ON "C" CHANNEL.  REMOVED AND REPLACED CHANNEL PER SRM.
